MathSciNet Relay Station
MathSciNet bibliographic data
MR1049649 35B60 (35K10)
Sogge, C. D. A unique continuation theorem for second order parabolic differential operators. Ark. Mat. 28 (1990), no. 1, 159–182.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement